# SDR DALA2016080505781

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 986-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK, LBL 44.5, BS 986 - 1053 CORRODED.  SEAT TRACK BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 40-20-50.  REPLACED THE SEAT TRACK SECTIONE. FABRICATED IAW DWG 9981474 AND ER/A 547506-14-REV A.
